Archive for Rational Mechanics and Analysis

, Volume 131, Issue 3, pp 225–240

Geometrical aspects of stability theory for Hill's equations

  • Henk Broer
  • Mark Levi
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Henk Broer
    • 1
    • 2
  • Mark Levi
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of GroningenAV GroningenThe Netherlands
  2. 2.Department of Mathematical SciencesRensselaer Polytechnic InstituteTroy

Personalised recommendations